U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

6 days late negative pregnancy test plan b one step

A 18-year-old female asked:
Dr. Bryan Kurtz
A Verified Doctoranswered
Obstetrics & Gynecology 35 years experience
Accurate: The pregnancy test is likely accurate. The emergency contraception probably affected your cycle. Continue with the birth control and things should str... Read More
A 19-year-old female asked:
Dr. Heidi Fowler
Psychiatry 26 years experience
Likely accurate: Potential Side effects w emergency contraception include menstrual flow changes (spotting, bleeding, early or late period). Take pregnancy test & ... Read More
Dr. Tanya Russo
Pediatrics 26 years experience
Maybe (not): It depends on how soon after the encounter you took the Plan B (with 72 hours). The hormones from the Plan B may have disrupted your cycle a bit too. ... Read More
A 19-year-old female asked:
Dr. Robert Kwok
Pediatrics 34 years experience
Pregnancy unlikely: No, not with a negative test result and last sex 3-4 weeks ago. In such circumstances, there is very little chance of pregnancy. Period bleeding can b... Read More
A 24-year-old female asked:
Dr. Elizabeth Reynoso
Obstetrics and Gynecology 18 years experience
Yes: Taking plan b could potentially delay menses. If menses is about to start it would be best to restart birth control pills after menses starts. Start t... Read More
A 21-year-old female asked:
Dr. Ivelisse Rivera-Godreau
Family Medicine 25 years experience
Question...: Few questions I would ask before giving my impression: Are you taking any other birth control? When was your last sexual encounter and how long after ... Read More
A 19-year-old female asked:
Dr. Robert Kwok
Pediatrics 34 years experience
Maybe: Plan B can alter the menstrual for the cycle in which Plan B was taken, and sometimes the next cycle too. One should be sure to check a home pregnancy... Read More
A 24-year-old female asked:
Dr. Heidi Fowler
Psychiatry 26 years experience
HPT: Yes, you can trust the home pregnancy test. Use of Plan B or other emergency contraceptives can cause menstrual changes but in your case you are stil... Read More
A 18-year-old female asked:
Dr. Charles Cattano
Gastroenterology 40 years experience
Maybe something else: Nausea/vomiting may be GI-related (food poisoning, peptic disease, gastroparesis, due to biliary & pancreatic disease, gas/bloat syndrome, small b... Read More
A 22-year-old female asked:
Dr. Gurmukh Singh
Pathology 50 years experience
Unlikely: If you did not have unprotected sex since the "two day period", it is unlikely that you are pregnant. You may wish to repeat the pregnancy test in a w... Read More
A 29-year-old male asked:
Dr. John Berryman
Obstetrics and Gynecology 55 years experience
Suggest repeat pregnancy test via serum HCG, as "9 days after sex" is too soon for a home test to be positive.